# SDR CALA2023050301322

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: L Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L/H HORIZONTAL STAB LWR SURFACE "C SCAN INSP" REV EALED CRACK INDICATION RIB 147.90 ACCOMPLISHED REPAIR ON L/H HORIZONTAL STAB LOWER SURFACE AT RIB 147.90 IAW BOEING SRM 55-10-01-2R-11 REPAIR 11 PAR 4 FIGURE 204. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3875 NR 26435 WO RK ACP BY MECH V940458 INSP BY AQC004
